my husband is 39 and in june 2008 was diagnosed with stomach cancer, and suspected pancreatic cancer. he had 3 cylcles and the improvement in him was amazing. his 1st scan showed a large deduction in the tumour in his stomach. they then started him on another 5 cycles, which he coped with brilliantly. Not even any nausea. The onlyproblems he had was that in november the tubes to his kidneys became blocked and he had stents put in and then at xmas it was discovered that he had a blood clot near his heart caused by the portacath in his chest. He coped well with treatment
However since coming off the chemo 3 weeks ago he has developed severe headaches mostly from behind his eyes. They mostly come on when he stands up. And now light seems to be making it worse. He went to hospital on wednesday and had head scan and chest exrays all came back clear. Blood proved negative except his white bloodcell count was slightly raised but this has been the norm since the beginning. after a night in hospital all he was told to take was paracetamol, which has proved useless
Are these headaches a normal occurance in post chemo patients. Or should we be considering other reasons for these symptons.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.